On the Euler characteristic of the real Milnor fibres of an analytic function

Volume 82 / 2003

Piotr Dudziński Annales Polonici Mathematici 82 (2003), 45-50 MSC: Primary 14P15. DOI: 10.4064/ap82-1-5

Abstract

The paper is concerned with the relations between real and complex topological invariants of germs of real-analytic functions. We give a formula for the Euler characteristic of the real Milnor fibres of a real-analytic germ in terms of the Milnor numbers of appropriate functions.

Authors

  • Piotr DudzińskiInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-925 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image